# SDR SWAA2019032130899

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 45,437 hours, 30,828 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Housing
- Part number: 6961830
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR, LOWER HANDLE HOUSING NOT SECURED.  SECURED HANDLE HOUSING PER AMM.
